# SDR FDEA200810294604

- Difficulty date: October 29, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65863561
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE INTERIOR STATION 804 LBL68" FLOORBEAM LOWER CHORD CORRODED.  REMOVED CORROSION OVER 50 PERCENT MATERIAL LOSS OUT OF LIMITS REF SRM 53-10-1 FIG 1.  REMOVED AND REPLACED BEAM LOWER CHORD REF SRM 51-30-2 P8.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
